# SDR USAASB99287

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 6990299
- Condition: Failed
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TPA - FLT 1610 - AFTER TAKEOFF, A VERY LOUD NOISE WAS HEARD COMING FROM THE FORWARD ENTRY DOOR DURING CLIMB-OUT.  THE AIRCRAFT DID NOT LOSE PRESSURIZATION, BUT THE CAPTAIN DECIDED TO RETURN TO FIELD AT TPA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD ENTRY DOOR LOWER HINGE FLAP ASSEMBLY.  PRESSURIZATION CHECK GOOD.  (X)
